MathSciNet Relay Station
MathSciNet bibliographic data
MR516154 (80a:10070) 10K05 (10L02)
Kamae, T.; Mendès France, M. van der Corput's difference theorem. Israel J. Math. 31 (1978), no. 3-4, 335–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement